# SDR DALA2015032302318

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 63,904 hours, 18,433 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Loose
- Location: Proximity Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT ARM.  INSPECTED DOOR. FOUND PROXIMITY SWITCH COVER LOOSE.  SECURED COVER.
